# SDR REXA2016111902321

- Difficulty date: November 19, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 22,235 hours, 14,340 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: SH670333901
- Condition: Corroded
- Location: Bs 517
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE FWD CARGO TIE DOWN PLATE BS S 517 STR 23L AND STR 26L AND BS 565 STR 26L ARE CORRODED.  REMOVED & INSTALLED NEW CARGO TIE DOWN BRACKETS IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-15-001-001-A01,  51-42-21-001-001-A01 AND 51-42-22-001-001-A01.
